I have suffered with RLS for about 10 years now, and I take pramipexole 0.088mg (mirapexin) usually about 6 per day as it can sometimes start really early on about 2pm...but as I get older (59) it seems to be getting worse, I am currently waiting for and app. at the sleep clinic at Walton neuro clinic to discuss my options...

Hate taking these tabs all the time, but they seem to be the only thing that settles my legs down, I am wondering if this was caused when I had my 1st son and I had spinal injection to take away the sensation of labour, as also after having this spinal I had a benign tumour on my spine, which was removed about 20 years ago, but unsure as to whether the injection was the cause, but all could be linked...couldn't they ??

2 Replies

  • Hi mystery lady, it sounds like you have augmentation, this is wher the medication works against you, As the dose stops working as well you need to up your dose which helps for a while then you have to up again.Each time you increase it wont last long until you need more, Signs of augmentation are symptoms starting earlier in the day , not working as well at night, sometimes spreading usually into arms.Does this sound like what has happened to you?

  • Hi Mysterylady

    If you take a look at the RLS-UK website you will find a FAQs section.


    One of the questions is: What does the term 'Augmentation' mean?

    As Pippin says it sounds like this is what you are experiencing.


You may also like...